# SDR SWAA2014031726100

- Difficulty date: March 13, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 25,688 hours, 15,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW FWD CTR SECTION BULKHEAD CRACKED 4 INCHES ON THE VAPOR BARRIER, 12 INCHES FROM THE BOTTOM & 8 INCHES FROM THE OTBD END.  REPAIRED BARRIER IAW EA.
